# SDR TWAA0102306

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN MEMBRANE BETWEEN STA 845 AND 964 AT LONGERON 18L.  CUT OUT CORRODED PIECE FROM MEMBRANE STA 845 TO 855 APROXIMATELY.  TREATED REPAIR PARTS AND AREA PER SRM 51-10-3 PAGE 54.  REPAIRED DAMAGED AREA PER SRM 51-70-4.
